Browse Title Index


 
Issue Title
 
Vol 3, No 3 (2011) On Contra $\mathcal{I}_g$-continuity in Ideal Topological Spaces Abstract   PDF
M. Rajamani, V. Inthumathi, V. Chitra
 
Vol 6, No 2 (2014) On Contra $\pi g\gamma$-Continuous Functions Abstract   PDF
O. Ravi, I. Rajasekaran, A. Pandi, S. Murugesan
 
Vol 9, No 3 (2017) On Detour Distance Laplacian Energy Abstract   PDF
V. Kaladevi, A. Abinayaa
 
Vol 10, No 3 (2018) On Geodesic Equation and Main Scalar in Two Dimensional Finsler Space with Matsumoto Metrics Abstract   PDF
S. K. Narasimhamurthy, K. Chandru
 
Vol 8, No 2 (2016) On Integer Additive Set-Valuations of Finite Jaco Graphs Abstract   PDF
N. K. Sudev, K. P. Chithra, K. A. Germina
 
Vol 10, No 1-2 (2018) On Isometric Error-Correcting Codes over Finite Fields of Prime Order Abstract   PDF
T. I. Katsaounis
 
Vol 2, No 2 & 3 (2010) On Item Count Technique in Survey Sampling Abstract   PDF
Zawar Hussain, Javid Shabbir
 
Vol 2, No 2 & 3 (2010) On $L^1$-approximation of Trigonometric Series Abstract   PDF
Laszlo Leindler
 
Vol 1, No 2 & 3 (2009) On Minimal and Vertex Minimal Dominating Graph Abstract   PDF
B. Basavanagoud, I. M. Teredhahalli
 
Vol 2, No 1 (2010) On Mixed Type Duality for Multiobjective Programming Containing Support Functions Abstract   PDF
I. Husain, A. Ahmed, Rumana G. Mattoo
 
Vol 7, No 3 (2015) On New Linear Operator Associated with Gaussian Hypergeometric Functions Abstract   PDF
Firas Ghanim Ahmed, Maslina Darus, Sebastien Gaboury
 
Vol 4, No 3 (2012) On Order of Banach Valued Analytic Functions Abstract   PDF
Dibyendu Banerjee, Nilkanta Mondal
 
Vol 9, No 3 (2017) On RFG-Closed Sets in Topological Spaces Abstract   PDF
M. Vigneshwaran, M. Velmeenal
 
Vol 9, No 3 (2017) On Soft \(\textit{Ig}^*\) Closed Sets in Soft Ideal Topological Spaces Abstract   PDF
V. Inthumathi, V. Chitra, K. Ponmani
 
Vol 9, No 1 (2017) On Some Classes of Invariant Submanifolds of \((k,\mu)\)-Contact Manifolds Abstract   PDF
M. S. Siddesha, C. S. Bagewadi
 
Vol 6, No 1 (2014) On Some Convergence Theorem of Double Laplace Transform Abstract   PDF
Ranjit R. Dhunde, G. L. Waghmare
 
Vol 8, No 3 (2016) On Some Homomorphic Extensions of Duo Binary Systems Abstract   PDF
V. D. Madan
 
Vol 11, No 1 (2019) On Some identities for Generalized Fibonacci and Lucas Sequences with Rational Subscript Abstract   PDF
Saadet Arslan, Fikri Köken, Youness El Khatabi
 
Vol 4, No 2 (2012) On the Absolute Summability Factors of Infinite Series involving Quasi-f-power Increasing Sequence Abstract   PDF
W. T. Sulaiman
 
Vol 5, No 3 (2013) On the Area of the Symmetry Orbits of the Einstein-Vlasov-Scalar Field System with Plane and Hyperbolic Symmetry Abstract   PDF
D. Tegankong
 
Vol 12, No 3 (2020) On the Boundary Control of a Boussinesq System Abstract   PDF
Kenan Yildirim
 
Vol 6, No 2 (2014) On the Hypergroups Associated with $n$-ary Relations Abstract   PDF
S. Govindarajan, G. Ramesh
 
Vol 4, No 2 (2012) On the One-Outlier Displaying Component Abstract   PDF
B. K. Nkansah, B. K. Gordor
 
Vol 4, No 1 (2012) On the Product of Self-Adjoint Sturm-Liouville Differential Operators in Direct Sum Spaces Abstract   PDF
Sobhy El-Sayed Ibrahim
 
Vol 10, No 4 (2018) On Theoretical Study of Zagreb Indices and Zagreb Polynomials of Water-Soluble Perylenediimide-Cored Dendrimers Abstract   PDF
Zahid Iqbal, Muhammad Aamir, Muhammad Ishaq, Ani Shabri
 
Vol 4, No 2 (2012) On $\widetilde{g}_{\alpha}$-Grill in Topological Spaces Abstract   PDF
M. Lellis Thivagar, Nirmala Rebecca Paul
 
Vol 9, No 3 (2017) On \(\alpha\)-Continuity in Intuitionistic Topological Spaces Abstract   PDF
Gnanambal Ilango, T. A. Albinaa
 
Vol 9, No 3 (2017) On \(\mathit{fgspr}\)-Closed and \(\mathit{fgspr}\)-Open Mappings Abstract   PDF
M. Thiruchelvi, Gnanambal Ilango
 
Vol 9, No 4 (2017) Ontology-based Semantic Representation for Arabic Text: A Survey Abstract
Mamdouh Farouk
 
Vol 2, No 2 & 3 (2010) Optimal Control Policy for State Dependent Queueing Model with Service Interruption, Setup and Vacations Abstract   PDF
Madhu Jain, Deepa Chauhan
 
Vol 10, No 4 (2018) Optimality in Multiobjective Subset Fractional Programming Involving Generalized Type \(n\)-Functions Abstract
Meraj Ali Khan, Amira A. Ishan
 
Vol 4, No 2 (2012) Optimizing the Sum of Linear Absolute Value Functions on An Interval Abstract   PDF
M. M. Khashshan
 
Vol 6, No 1 (2014) Orthogonal Wavelet Packets in Discrete Periodic Spaces and applications Abstract   PDF
Meixiang Yang
 
Vol 11, No 2 (2019) Overcoming Adverse Effects of Correlations in Microarray Data Analysis Abstract   PDF
Linlin Chen, Haiyan Su
 
Vol 5, No 3 (2013) Parametrically Sufficient Optimality Conditions for Multiobjective Fractional Subset Programming Relating to Generalized $(\eta, \rho, \theta)$-Invexity of Higher Order Abstract   PDF
Ram U. Verma
 
Vol 9, No 3 (2017) Penalty Matrix-based PageRank Algorithm Abstract   PDF
B. Jaganathan, Kalyani Desikan
 
Vol 7, No 3 (2015) Performance of DNA Sequences Compression on Multicores and GPUs using Adaptive-GenCodexMethod Abstract   PDF
Ajith Padyana, Pallav Kumar Baruah
 
Vol 8, No 2 (2016) Preface Abstract   PDF
Johan Kok
 
Vol 9, No 2 (2017) Preface Abstract   PDF
Mojisola Rachael Usikalu, Theophilus Aanuoluwa Adagunodo
 
Vol 4, No 3 (2012) Projective Change between Randers Metric and Special $(\alpha, \beta)$-metric Abstract   PDF
S. K. Narasimhamurthy, D. M. Vasantha
 
Vol 7, No 3 (2015) Projectively Flat Finsler Space with A \(r\)-th Series \((\alpha,\beta)\)-Metric Abstract   PDF
Aveesh S.T., S.K. Narasimhamurthy, G. Ramesh
 
Vol 9, No 3 (2017) Properties of Intuitionistic \(\beta\)-Open Mappings Abstract   PDF
A. Singaravelan, Gnanambal Ilango
 
Vol 9, No 3 (2017) Quality Adaptive Online Double Auction in Participatory Sensing Abstract   PDF
Jaya Mukhopadhyay, Vikash Kumar Singh, Sachchida Nand Mishra, Sajal Mukhopadhyay, Anita Pal
 
Vol 9, No 4 (2017) Quantitative Description of the Hindwings of the Different Populations of the Rice Black Bug Scotinophara Coarctata using Landmark-based Geometric Morphometrics Abstract   PDF
Melbert C. Sepe, Cesar G. Demayo
 
Vol 9, No 3 (2017) Radio Geometric Mean Labeling of Some Star Like Graphs Abstract   PDF
V. Hemalatha, V. Mohanaselvi, K. Amuthavalli
 
Vol 9, No 2 (2017) Radioisotopes Burden in Ground Water of Ogun State, South-West, Nigeria Abstract   PDF
J. A. Achuka, M. R. Usikalu
 
Vol 9, No 2 (2017) Rain Induced Cross Polarization on Satellite Communication in Nigeria Abstract   PDF
P. A. Akanbi, T. V. Omotosho, S. Akinwumi
 
Vol 8, No 4 (2016) Range GLS-Coding: A Scheme of Simultaneous Data Compression and Encryption Abstract   PDF
Muhammad Usama, Nordin Zakaria
 
Vol 10, No 4 (2018) Realization of a Method for Calculating Bell Polynomials Based on Compositae of Generating Functions Abstract   PDF
Vadim S. Melman, Yuriy V. Shablya, Dmitry V. Kruchinin, Alexander A. Shelupanov
 
Vol 9, No 3 (2017) Regular Interval-Valued Intuitionistic Fuzzy Graphs Abstract   PDF
S. N. Mishra, A. Pal
 
251 - 300 of 413 Items << < 1 2 3 4 5 6 7 8 9 > >> 


eISSN 0975-5748; pISSN 0974-875X